# SDR IXX2008F00087

- Difficulty date: June 9, 2008
- Submitted: August 15, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,734 hours, 21,534 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RT WING OUTBOARD FLAP UPPER SKIN SHOWS WEAR AT STATION XF 211.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  FABRICATED NEW SKIN.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 57-7-1 FIGURE 4 TR 57-94 DATED 10-01-02, DC8 SRM 57-1-0 PAGE 1, SRM 51-1-21, DC8 SRM 51-1-8B, AND DC8 SRM 51-1-11.  (S)
